# SDR 99ZZZX1285

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117MK
- Make and model: Bolkms BK117B2
- Aircraft serial: 7196
- Engine: Lyc LTS101750B1
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 430121204
- Condition: Malfunctioned
- Location: Engine
- Part time: 664 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE MGT, NG, AND TORQUE SURGES 10 TO 20 PERCENT.  REMOVED AND REPLACED GOVERNOR WHICH CURED PROBLEM.
